On the Bergman kernel for some Hartogs domains
Bull. Korean Math. Soc. 2020 Vol. 57, No. 2, 521-533
https://doi.org/10.4134/BKMS.b190382
Published online October 17, 2019
Printed March 31, 2020
Jong-Do Park
Kyung Hee University
Abstract : {In this paper, we compute the Bergman kernel for
$$\Omega_{p,q,r}=\{(z,z',w)\in\{{\mathbb{C}^2\times\Delta} : |z|^{2p}<(1-|z'|^{2q})(1-|w|^2)^r\},$$
where $p,q,r>0$ in terms of multivariable hypergeometric series.
As a consequence, we obtain the behavior of
$$K_{\Omega_{p,q,r}}(z,0,0;z,0,0)$$ when $(z,0,0)$ approaches} to the boundary of $\Omega_{p,q,r}$.
Keywords : Bergman kernel, Hartogs domain, hypergeometric series
MSC numbers : Primary 32A25, 32A07, 33C05
Supported by : This work was supported by NRF-2018R1D1A1B07050044 from National Research Foundation of Korea.
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd